Vermont, 2015

Damaging Wind in Vermont, June 9, 2015

June 9, 2015 · NWS ALY · 1 event in 1 county or zone

A moist and unstable air mass ahead of an advancing cold front led to the developing of thunderstorms during the early afternoon hours on Tuesday, June 9th across eastern New York. As the thunderstorms organized into small lines, some of the thunderstorms produced wind damage, mainly to trees and power lines.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A moist and unstable air mass ahead of an advancing cold front led to the developing of thunderstorms during the early afternoon hours on Tuesday, June 9th across eastern New York. As the thunderstorms organized into small lines, some of the thunderstorms produced wind damage, mainly to trees and power lines. These thunderstorms reached southern Vermont by the mid afternoon hours and produced a report of wind damage near Halifax.

Thunderstorms ended over the region by the late afternoon, as the cold front crossed the region from west to east.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 9, 3:10 PM EST, 10 minutes earlier.

Area forecast discussion, Jun 9, 3:10 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
410 PM EDT TUE JUN 9 2015

.SYNOPSIS...
WEAK HIGH PRESSURE WILL CREST OVER THE REGION TONIGHT AND
WEDNESDAY. ANOTHER WEAK COLD FRONT WILL REACH THE UNITED STATES
CANADIAN BORDER WEDNESDAY AFTERNOON...AND CROSS THE REGION
WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES
REGION THURSDAY...AND WEAKEN FRIDAY AS THE NEXT SYSTEM APPROACHES
FROM THE MIDWEST FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH 280 NOW IN EFFECT FOR WESTERN NEW
ENGLAND. THANKS TO SPOTTERS MEDIA AND OTHERS WHO ARE PROVIDING
SEVERE WEATHER REPORTS. THEY ARE EXTREMELY HELPFUL AND HELP US
MATCH UP WHAT WE ARE SEEING ON RADAR TO CONTINUE TO WARN OTHERS
IN THE PATHS OF THE STORMS.

LINE OF STRONG TO SEVERE THUNDERSTORMS TRACKING THROUGH WESTERN
NEW ENGLAND. KALB 18Z SOUNDING SHOWS MORE INSTABILITY...AND SOME
DRY AIR ALOFT...SO CONVECTIVE PRECIPITATION CORES GETTING ENHANCED
AS HEAVY PRECIPITATION FALLS. SOME SMALL HAIL IN STORMS ALSO BUT
BOWING SEGMENTS PRODUCING DAMAGING WINDS SEEMS TO BE THE BIGGER
THREAT. BASED ON CONDITIONS TO THE EAST...CONVECTION SHOULD
MAINTAIN STRENGTH AND SEVERE WEATHER WITH SCATTERED DAMAGING WINDS
EXPECTED THROUGH THE TACONICS...SOUTHERN VT...THE BERKSHIRES AND
NW CT BY SUNSET.

THERE IS AN AREA OF RAIN BEHIND THE THUNDERSTORMS AND MANY AREAS
WILL SEE THE PATCHY LIGHT RAIN THIS EVENING...WITH DECREASING
COVERAGE THROUGH THE NIGHT. THE RAIN IS EXPECTED TO LINGER A BIT
IN NORTHERN AREAS. HOWEVER...ALL AREAS WILL SEE SOME GRADUAL
CLEARING BETWEEN MIDNIGHT AND SUNRISE. WITH PARTIAL CLEARING
OVERNIGHT LOWS WILL FALL TO THE 50S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEAK HIGH PRESSURE CONTROLS OUR WEATHER WEDNESDAY...BUT ANOTHER
WEAK COLD FRONT APPROACHES LATE WEDNESDAY AFTERNOON AND NIGHT
FROM THE NORTH. MOST OF THE DAY SHOULD BE SUNNY...BUT SOME
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD APPROACH THE
WESTERN MOHAWK VALLEY AND SOUTHERN ADIRONDACKS LATE IN THE
AFTERNOON. HIGHS WEDNESDAY IN THE LOWER TO MID 80S...SOME MID TO
UPPER 70S SOUTHERN ADIRONDACKS.

THE WEAK COLD FRONT SLOWLY DROPS SOUTH AND SOME INTERVALS OF
CLOUDS AND SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS WILL
AFFECT MUCH OF THE AREA. BOUNDARY LAYER WEST TO SOUTHWEST WINDS
STRENGTHEN QUITE A BIT BUT THERE IS CONSIDERABLY LESS DEEP
MOISTURE EXPECTED WITH THIS FRONT. TEMPERATURES WILL FALL INTO THE
60S TO NEAR 70...AGAIN WITH PERIODS OF CLOUDS AND SCATTERED TO
ISOLATED SHOWERS AND THUNDERSTORMS.

THERE ARE SOME INDICATIONS THAT THE FRONT STALLS JUST SOUTH OF OUR
REGION...BUT THE BOUNDARY LAYER THERMAL GRADIENT SETS UP OVER
NORTHERN PARTS OF THE REGION. NOT INCLUDING ANY ISOLATED SHOWERS
OR THUNDERSTORMS BUT WILL SEE WHERE THE FRONT STALLS AS WE GET
CLOSER TO THURSDAY. HIGHS THURSDAY IN THE MID TO UPPER 80S...SOME
UPPER 70S TO LOWER 80S IN THE SOUTHERN ADIRONDACKS. THERE COULD BE
VERY GOOD MIXING WITH RELATIVELY STRONG WEST TO SOUTHWEST BOUNDARY
LAYER WINDS AND BEING ON THE WARMER SIDE OF THE BOUNDARY LAYER
THERMAL GRADIENT...SO TEMPERATURES COULD EVEN BE A COUPLE OF
DEGREES WARMER.

ANOTHER UPPER IMPULSE AND SOME WEAK LOW LEVEL FORCING IS EXPECTED
FRIDAY...WITH INCREASING WARM ADVECTION...EXPECTED TO DRAW THE OLD
SURFACE FRONTAL BOUNDARY FROM SOUTH OF OUR REGION NORTH THROUGH
OUR REGION. THERE ARE SOME DISAGREEMENTS IN GUIDANCE AS TO THE
TIMING OF THE SYSTEM...BUT AT THIS TIME...CLOUDS LOOK TO INCREASE
THROUGH THE DAY FRIDAY WITH SCATTERED TO ISOLATED SHOWERS AND
THUNDERSTORMS BUILDING FROM WEST TO EAST THROUGH THE DAY. HIGHS
FRIDAY IN THE LOWER TO MID 80S...SOME MID TO UPPER 70S SOUTHERN
ADIRODACKS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
TEMPERATURE-WISE...THIS WILL BE A VERY CONSISTENT PATTERN..WITH
HIGHS SATURDAY THROUGH TUESDAY RANGING FROM AROUND 70 DEGREES IN THE
WESTERN ADIRONDACKS...TO THE LOWER OR MID 80S DOWN THE HUDSON
VALLEY...AND LOWS IN THE 50S AND 60S.  A SERIES OF WEAK LOW PRESSURE
SYSTEMS AND FRONTAL BOUNDARIES NEARBY WILL MEAN A CHANCE FOR SHOWERS
AND THUNDERSTORMS FOR MUCH OF THE PERIOD...MAINLY EARLY ON...THE
BEST CHANCE OF WHICH WILL BE ON SATURDAY WITH A STATIONARY FRONT
DOTTED WITH WEAK LOW PRESSURE AREAS DRAPED ACROSS NEW YORK STATE.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION THIS AFTERNOON AND INTO EARLY THIS EVENING. HIGH PRESSURE
WILL BUILD IN OVERNIGHT INTO TOMORROW FROM THE OHIO VALLEY.

SPC CONTINUES A SLIGHT RISK FOR THE POTENTIAL OF SEVERE
THUNDERSTORMS FOR THIS AFTERNOON INTO EARLY THIS EVENING FOR ERN
NY AND WRN NEW ENGLAND.

HIGH MVFR/VFR CONDITIONS WILL LOWER TO MVFR OR EVEN BRIEFLY IFR
CONDITIONS IN THE SHOWERS AND THUNDERSTORMS WHICH WILL IMPACT THE
TERMINALS BTWN 19Z-23Z. TEMPO GROUPS WERE USED FOR THE
THUNDERSTORMS WITH GUSTS TO 25 KTS AND MVFR CONDITIONS. SOME
SHOWERS WILL LINGER PRIOR TO 01Z/WED WITH LOW VFR/MVFR CONDITIONS.
EXPECT THE CONDITIONS TO IMPROVE TO VFR LEVELS EARLY THIS EVENING.

HOWEVER...CLEARING SKIES WITH RECENTLY WET GROUND AND LIGHT TO
CALM WINDS MAY ALLOW SOME RADIATIONAL MIST/FOG TO FORM. WE HAVE
FORECASTED IFR CONDITIONS FOR KGFL/KPSF BTWN 08Z-13Z. WE WERE LESS
CONFIDENT WITH KALB/KPOU AND HAVE PLACED MVFR VSBYS CLOSE TO THE
SAME TIME FRAME.

EXPECT CONDITIONS TO INCREASE TO VFR LEVELS AFTER 13Z WITH THE
SUBSIDENCE FROM THE ANTICYCLONE TO THE SOUTH.

THE WINDS WILL BE FROM THE SOUTH/SOUTHWEST AT 5-12 KTS THIS
AFTERNOON...AND WILL SHIFT TO THE SW TO W AT 5-10 EARLY THIS
EVENING BEFORE BECOMING LIGHT TO CALM OVERNIGHT. THE WINDS WILL
INCREASE FROM THE S/SW AT 5-10 KTS LATE TOMORROW MORNING INTO THE
AFTERNOON.

OUTLOOK...

WEDNESDAY NIGHT: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA.
THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: LOW OPERATIONAL IMPACT. ISOLATED SHRA...TSRA.
FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SATURDAY NIGHT: MODERATE OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
SUNDAY:  SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
MORE RAIN HAS FALLEN THIS AFTERNOON WIITH MORE THAN A QUARTER
INCH OF RAINFALL...SOME AREAS SUBSTANTIALLY MORE. RH VALUES WILL
BE BETWEEN 70 AND 100 PERCENT TONIGHT AND WEDNESDAY NIGHT. MINIMUM
RH VALUES WEDNESDAY ARE EXPECTED TO BE 40 TO 50 PERCENT...AND ON
THURSDAY BETWEEN 35 AND 45 PERCENT.

THERE COULD BE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY
NIGHT.

WEST WINDS AT 15 MPH OR LESS ARE EXPECTED TONIGHT...BECOMING SOUTH
AT 10 TO 20 MPH WEDNESDAY AND WEDNESDAY NIGHT. WINDS BECOME WEST
AT 10 TO 20 MPH WITH POSSIBLE GUSTS TO 25 MPH THURSDAY.

&&

.HYDROLOGY...
SHOWERS ARE LIKELY WITH SCATTERED THUNDERSTORMS INTO THIS
EVENING. SCATTERED SHOWERS AND STORMS ARE POSSIBLE LATE
WEDNESDAY...WITH MORE WIDESPREAD ACTIVITY POSSIBLE FRIDAY NIGHT
INTO SATURDAY. THIS RAINFALL WILL BE LARGELY BENEFICIAL. AT THIS
POINT...ONLY MODEST WITHIN BANK RISES ARE EXPECTED WITH THIS
RAINFALL. HOWEVER...THUNDERSTORMS COULD PRODUCE LOCALIZED PONDING
OF WATER ON ROADWAYS AND STANDING WATER IN POOR DRAINAGE AREAS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...ELH
AVIATION...WASULA
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Jun 9, 3:20 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT TUE JUN 9 2015

NYZ032-033-038>043-047>054-058>061-063>066-082>084-101100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
420 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS EASTERN NEW
YORK AND ADJACENT WESTERN NEW ENGLAND INTO THIS EVENING. ANY
THUNDERSTORM THAT DOES FORM WILL MOVE FROM SOUTHWEST TO NORTHEAST
AT 30 TO 35 MPH AND COULD PRODUCE LOCALLY DAMAGING WIND AND LARGE
HAIL AS WELL AS HEAVY RAINFALL. STAY TUNED FOR FURTHER UPDATES
FROM YOUR NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY NIGHT...FRIDAY NIGHT
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-VTZ013>015-101100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
420 PM EDT TUE JUN 9 2015

...SEVERE THUNDERSTORM WATCH 280 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY NIGHT...FRIDAY NIGHT
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

In the hours before

Special weather statement, Jun 9, 2:06 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
306 PM EDT TUE JUN 9 2015

CTZ001-MAZ025-091930-
NORTHERN LITCHFIELD-SOUTHERN BERKSHIRE-
306 PM EDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LITCHFIELD AND
SOUTHERN BERKSHIRE COUNTIES...

AT 305 PM EDT...A STRONG THUNDERSTORM WAS OVER CANAAN...OR 12 MILES
SOUTH OF GREAT BARRINGTON...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SHEFFIELD...OTIS...CANAAN...BLANDFORD...SANDISFIELD...TOLLAND...
ASHLEY FALLS...SALISBURY...NEW MARLBOROUGH...MONTEREY...KONKAPOT...
FREE QUARTER...BECKET CENTER...LAKEVILLE...HEPHZIBAH HEIGHTS...EAST
OTIS...SOUTH SANDISFIELD...LAWRENCE FIELD...ORE HILL AND ALANDER.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4216 7303 4215 7303 4215 7307 4212 7306
      4211 7307 4207 7307 4205 7306 4205 7327
      4192 7348 4205 7349 4205 7350 4206 7350
      4231 7304 4231 7300 4225 7300
TIME...MOT...LOC 1905Z 239DEG 36KT 4202 7337

BGM/SND
Local storm report, Jun 9, 2:22 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     HOUCKS CORNERS          42.59N  73.83W
06/09/2015                   ALBANY             NY   TRAINED SPOTTER

            NUMEROUS TREES DOWN FEURA BUSH RD AND FLINT DR

&&

EVENT NUMBER ALY1500073

OKEEFE
Local storm report, Jun 9, 2:31 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
331 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     SCOTIA                  42.83N  73.96W
06/09/2015                   SCHENECTADY        NY   FACEBOOK

            TREES AND WIRES DOWN

&&

EVENT NUMBER ALY1500074

OKEEFE
Local storm report, Jun 9, 2:46 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
346 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     ALBANY                  42.66N  73.78W
06/09/2015                   ALBANY             NY   EMERGENCY MNGR

            MULTIPLE LARGE TREE LIMBS DOWN IN THE CENTRAL SQUARE
            DOWNTOWN ALBANY AREA

&&

EVENT NUMBER ALY1500075

WASULA
Local storm report, Jun 9, 3:04 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     CLIFTON PARK            42.85N  73.81W
06/09/2015                   SARATOGA           NY   FACEBOOK

            TREES DOWN ON ROUTE 146

&&

EVENT NUMBER ALY1500076

OKEEFE
Local storm report, Jun 9, 3:13 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT TUE JUN 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     DELMAR                  42.62N  73.84W
06/09/2015                   ALBANY             NY   FACEBOOK

            TREES DOWN

&&

EVENT NUMBER ALY1500077

OKEEFE

The radar

The Albany radar (KENX), 105 km away, was scanning. The volume nearest the first event began at 20:22 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Windham

When
June 9, 3:20 PM EST
Where
Windham County, 3.02 mi SSW of West Halifax
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.742, -72.799

Trees and wires were reported down during a thunderstorm on McMillan Road in Halifax.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2015Every state in 2015This day in weather historyWarnings in Vermont, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573988.